# SDR AALA201801049015

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 55,048 hours, 22,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EXIT SIGN COVER NEAR FIRST CLASS GALLEY, BENEATH STORAGE AREA. MAINTENANCE INSTALLED EXIT SIGN COVER NEAR FIRST CLASS GALLEY.
